Recursive Functions and Regressive Isols.

J. Barrack

Mathematica Scandinavica (1964)

  • Volume: 15, page 29-42
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Barrack, J.. "Recursive Functions and Regressive Isols.." Mathematica Scandinavica 15 (1964): 29-42. <>.

author = {Barrack, J.},
journal = {Mathematica Scandinavica},
keywords = {mathematical logic},
pages = {29-42},
title = {Recursive Functions and Regressive Isols.},
url = {},
volume = {15},
year = {1964},

AU - Barrack, J.
TI - Recursive Functions and Regressive Isols.
JO - Mathematica Scandinavica
PY - 1964
VL - 15
SP - 29
EP - 42
KW - mathematical logic
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.